# SDR Z4TA20050005

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 4,311 hours
- Engine: Cont IO550C
- Engine time: 1,466 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

PILOT WAS IN CRUISE FLIGHT. HEARD POP AND NOTICED RT ENGINE WAS WINDMILLING. FEATHERED PROPELLER. ATTEMPTED RESTART BUT WAS UNSUCCESSFUL. LANDED AT ALTERNATE FIELD. ON GROUND, DISCOVERED RT ENGINE PROPELLER WOULD NOT TURN - SEIZED.
